# SDR R61A2021102100822

- Difficulty date: October 4, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 35,536 hours, 22,603 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED ON FR 88 STR 27R-28R AS MARKED. REMOVED AND REPLACED SHEAR CLIP FR 88 BETWEEN STR 27R-28R REF SRM 51-40-08
